You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1971/19/3
Bounds for solutions of diagonal equations
Download
PDF
- Bounds for solutions of diagonal equations
Article
Original scientific text
Title
Bounds for solutions of diagonal equations
Authors
Jane Pitman
1
Affiliations
The University of Adelaide, Adelaide, South Australia, Australia
Acta Arithmetica
1971/19/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
223-247
Main language of publication
English
Received
1970-03-20
Published
1971
Exact and natural sciences
mathematics